Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Porosity and hypercyclic operators


Author: Frédéric Bayart
Journal: Proc. Amer. Math. Soc. 133 (2005), 3309-3316
MSC (2000): Primary 47A16, 28A05
Published electronically: May 9, 2005
MathSciNet review: 2161154
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study if the set of hypercyclic vectors of a hypercyclic operator is the complement of a $\sigma$-porous set. This leads to interesting results for both points of view: a limitation of the size of hypercyclic vectors, and new examples of first category sets which are not $\sigma$-porous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A16, 28A05

Retrieve articles in all journals with MSC (2000): 47A16, 28A05


Additional Information

Frédéric Bayart
Affiliation: Laboratoire Bordelais d’Analyse et de Géométrie, UMR 5467, Université Bordeaux 1, 351 Cours de la Libération, F-33405 Talence cedex, France
Email: bayart@math.u-bordeaux.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07842-1
PII: S 0002-9939(05)07842-1
Keywords: Porous sets, hypercyclic operators
Received by editor(s): January 27, 2004
Received by editor(s) in revised form: June 17, 2004
Published electronically: May 9, 2005
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.